# SDR 96ZZZX3672

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924JD
- Make and model: Cessna TU206G
- Aircraft serial: U20606317
- Engine: Cont TSIO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Clamp
- Condition: Loose
- Location: Oil Dipstick
- Part time: 67 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOT NOTICED OIL COMING OUT OF ENGINE COWLING.  AFTER LANDING, FOUND OIL DIPSTICK COUPLING AND CLAMP BECAME LOOSE FROM ENGINE CASE NIPPLE.  REINSTALLED COUPLING AND SECURED CLAMP.  RECLAMPED DIP STICK HOUSING WITH SMALLER ADEL CLAMPS.  WASHED ENGINE AND GROUND RUN-UP OF ENGINE.  NO LEAKS NOTICED.  RECOMMEND AT EACH PRE-FLIGHT WHEN CHECKING OIL LEVEL, TO ALSO INCLUDE VISUAL INSPECTION OF DIPSTICK HOUSING SECURITY.  AIRCRAFT TOTAL TIME 1,466.7.  REFERENCE:  AIR CARRIER CERTIFICATE NR EW7A379W.
